Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 5


Distribution and survival functions and application in intuitionistic random approximation

PP: 2535-2540
R. Saadati, Th. M. Rassias, Y. J. Cho, Z. H. Wang,
In this paper, first, we consider the distribution and survival functions. Next, we define intuitionistic random j-normed spaces which improve and generalize the definition of an intuitionistic Menger space. As an application, we prove the stability of some functional equations in intuitionistic random j-normed spaces by the modified method which provides a better estimation.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved